MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 4/12MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 4/12MM; KNEE TIBIAL INSERT
Model Number 02.09.0412H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 07 july 2021: lot 1902565: (b)(4) items manufactured and released on 6-may-2019.Expiration date: 2024-04-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Clinical evaluation: a tka patient, who underwent probably multiple revision surgeries in the past, shows a fragment of a broken screw at the control xray.The broken screw could be coming from the post linking tibia and femur, but it could also belong to a former implantation.At this moment, revision has not yet been decided.The information available is not sufficient to perform a thorough analysis.If revision is undertaken, more information can be derived as to the origin of the broken screw.
 
Event or Problem Description
Breakage of the post screw implanted in (b)(6) 2020.The primary with competitor implants was performed in 2007.In 2020 the patient had two revision surgeries, in (b)(6) 2020 (competitor implants were explanted and medacta hinge knee implanted due to infection) and in (b)(6) 2020 (a liner revision was performed due to infection).At this moment the revision surgery is not planned.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 4/12MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12165055
Report Number3005180920-2021-00551
Device Sequence Number1480401
Product Code KRO
UDI-Device Identifier07630030825194
UDI-Public07630030825194
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2024
Device Model Number02.09.0412H
Device Catalogue Number02.09.0412H
Device Lot Number1902565
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;